# SDR ZIAA98039

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8041U
- Make and model: Doug DC-8F-54
- Aircraft serial: 45675
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2014T6AL
- Condition: Corroded
- Location: Bs 600
- Part time: 57,385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - BELLY AT APPROXIMATELY FS 600, REINFORCING PLATE HAS SEVERAL POPPED RIVETS.  REMOVED PLATE DUE TO CORROSION.  REMOVED SKIN DAMAGE DUE TO CORROSION.  REPAIRED SKIN IAW ZANTOP DRAWING SKA95008-1 REVISION A.  SEALED EDGES WITH CS3204 B1/2.  (M)
